IBEX Pain Relief – 24 Capsules combines the formula of ibuprofen, paracetamol and caffeine to provide effective relief from the symptoms of headaches, neuralgia, toothaches, rheumatic or muscular pain and oestoearthritis.
Ingredient
Each capsule contains 200mg of Ibuprofen, 325mg of Paracetamol and 30mg of Caffeine
Direction for Use
For oral use only. Adults should take 3 to 6 capsules daily in three equally divided doses or as prescribed your doctor. Children between the age of 6 and 12 years should be given 1 capsule every 8 hours as required but not exceeding 3 capsules per day.
Caution
Keep out of the reach of children and store in dry cool place.
IBEX Pain Relief – 24 Capsules
₦259.00
Combines the formula of ibuprofen, paracetamol and caffeine to provide effective relief from the symptoms of headaches and body painsRead moreShow less
Call us to inquire about this product
Want to know more about this item? Send an inquiry and we will reply
SKU: BP-001489
Categories: Analgesics, Head Ache & Migraine, IBEX Pain Relief – 24 Capsules, PHARMACY
Brand |
---|
Related products
Nature's Field Chelated Zinc 50mg - 100 Tablets
₦2,062.00
GNC Chewable C500 Sugar Free - 90 Tablets
₦2,124.00
Emzor Em-B-Plex Vitamin B Complex Syrup - 100ml
₦311.00